# SDR AALA201907019036

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,631 hours, 30,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR  EMERGENCY FLASHLIGHT INOPERABLE, NO BLINKING LED. MAINTENANCE REPLACED L2 DOOR EMERGENCY FLASHLIGHT BATTERY PER AMM 25-60-00.
